Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 117, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 22, 2020, 1:53 PM EDT for Banks County, Jackson County, Madison County, Georgia. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2020, 1:53 PM EDT (17:53 UTC)
- Expired
- May 22, 2020, 2:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Banks County, GA, Jackson County, GA, Madison County, GA
The radar
The Greer radar (KGSP), 123 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 2:04 PM EDT | TSTM WND DMG | 3 Ene Banks Crossing, GA | THE BANKS COUNTY HIGHWAY DEPARTMENT REPORTED A TREE BLOWN DOWN ACROSS HIGHWAY 59 IN FRONT OF THE BEAVER DAM BAPTIST CHURCH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 1:18 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 142 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
583
WUUS52 KFFC 221753
SVRFFC
GAC011-157-195-221845-
/O.NEW.KFFC.SV.W.0117.200522T1753Z-200522T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
153 PM EDT Fri May 22 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Banks County in northeastern Georgia...
Northeastern Jackson County in northeastern Georgia...
Northwestern Madison County in northeastern Georgia...
* Until 245 PM EDT.
* At 152 PM EDT, a severe thunderstorm was located near Peach State
Speedway, or near Jefferson, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Commerce, Homer, Maysville, Ila, Pocataligo and Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3432 8339 3426 8334 3424 8334 3426 8330
3424 8324 3425 8324 3425 8320 3424 8317
3420 8312 3417 8310 3416 8313 3414 8349
3426 8357 3430 8362 3435 8339
TIME...MOT...LOC 1752Z 259DEG 28KT 3421 8358
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
104
WWUS52 KFFC 221815
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
215 PM EDT Fri May 22 2020
GAC011-157-195-221845-
/O.CON.KFFC.SV.W.0117.000000T0000Z-200522T1845Z/
Banks GA-Jackson GA-Madison GA-
215 PM EDT Fri May 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHEASTERN BANKS...NORTHEASTERN JACKSON AND NORTHWESTERN
MADISON COUNTIES...
At 215 PM EDT, a severe thunderstorm was located near Banks Crossing,
or near Commerce, moving east at 30 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Commerce, Ila, Pocataligo and Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3432 8339 3426 8334 3424 8334 3426 8330
3424 8324 3425 8324 3425 8320 3424 8317
3420 8312 3417 8310 3416 8313 3414 8342
3424 8346 3429 8350 3435 8339
TIME...MOT...LOC 1815Z 259DEG 28KT 3424 8337
HAIL...1.50IN
WIND...70MPH
$$935
WWUS52 KFFC 221823
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
223 PM EDT Fri May 22 2020
GAC011-157-221833-
/O.CAN.KFFC.SV.W.0117.000000T0000Z-200522T1845Z/
Banks GA-Jackson GA-
223 PM EDT Fri May 22 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BANKS AND
NORTHEASTERN JACKSON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Georgia.
LAT...LON 3424 8324 3425 8324 3425 8320 3424 8317
3420 8312 3417 8310 3417 8311 3416 8313
3415 8336 3421 8336 3423 8335 3426 8330
TIME...MOT...LOC 1823Z 259DEG 28KT 3425 8330
$$
GAC195-221845-
/O.CON.KFFC.SV.W.0117.000000T0000Z-200522T1845Z/
Madison GA-
223 PM EDT Fri May 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHWESTERN MADISON COUNTY...
At 223 PM EDT, a severe thunderstorm was located near Pocataligo, or
8 miles southwest of Carnesville, moving east at 30 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Ila and Pocataligo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3424 8324 3425 8324 3425 8320 3424 8317
3420 8312 3417 8310 3417 8311 3416 8313
3415 8336 3421 8336 3423 8335 3426 8330
TIME...MOT...LOC 1823Z 259DEG 28KT 3425 8330
HAIL...1.50IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 1:40 PM EDT, 13 minutes earlier.
Area forecast discussion, May 22, 1:40 PM EDT, 13 minutes before
Area Forecast Discussion...Updated for Aviation National Weather Service Peachtree City GA 140 PM EDT Fri May 22 2020 .Update... Have tweaked pops across the far north based on radar. Otherwise no changes. 41 .PREV DISCUSSION... /Issued 307 AM EDT Fri May 22 2020/ SHORT TERM /Today through Saturday/... Current radar loop shows showers beginning to increase across the region as a weak shortwave begins to pushes into the state from the west. The wedge is still in place across North and Central GA but it is weakening and will continue to erode as the stalled frontal boundary over central GA lifts slowly north as a warm front today. This front lifting will act as a catalyst for additional showers and isolated thunderstorms across the area today. By this afternoon, the main area to monitor will be northern Georgia as the aforementioned shortwave and daytime heating will allow for increased precip chances through the evening hours. With increasing instability, shear, steepening lapse rates, ample moisture, and increased lift from the shortwave, some strong to severe storms will be possible. This also goes very well with SPCs placement of the Marginal risk area across north and eastern/central portions of the state today. The main threats will be gusty winds and hail, although a brief tornado can't be ruled out. Once the wave moves NE of the area tonight, things calm down some for Saturdays forecast. Still keeping in a slight chance of afternoon Showers and Thunderstorms but without the deep layer moisture, instability, and a lifting mechanism, only expecting isolated general storms through Sat evening. Temps will also be on the rise with highs today expected into the upper 70s to lower 90s and highs Sat mainly in the 80s and 90s. Low temps tonight will dip into the 60s across the state. 01 LONG TERM /Saturday Night through Thursday/... Pattern in the long term period somewhat static through Thurs as eastern CONUS upper ridge builds north. Some consensus that upper low will cutoff over the western Atlantic and swing west underneath upper ridge again after Tuesday. Was hoping we were done with that stupid high-over-low weathermans-woe pattern we are just getting out of. Difference this time around is another deep cutoff low progged by most medium range models starting Tuesday over the southern plains amplifying/narrowing upper ridging over the eastern CONUS. It is actually common to get blocked patterns like this in May before westerlies retreat further north. Only thing to keep weather interesting is weak CAD developing Sunday then building in from the east stronger thru the week. As CAD front moves in late Sunday and Monday, should see decent chances for convection with deeper moisture in spite of upper ridging and weak flow aloft. Small chances for isolated diurnal convection after Monday as boundary washes out and a little subsidence develops ahead periphery of upper low over the southern plains and mid-south. Slightly above normal temps thru the period. SNELSON && .AVIATION... 18Z Update... VFR expected through the afternoon. This afternoon/evening chances for SHRA/TSRA increase again after about 20Z through the early overnight hours, although confidence is low on best timing/coverage. Southwest winds this afternoon with occasional gusts...diminishing after 00z. Some scattered mvfr possible 10z to 14z. //ATL Confidence...18Z Update... Confidence medium on SHRA/TSRA coverage. Confidence medium to high on all other elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 81 64 88 67 / 50 30 30 10 Atlanta 84 66 87 68 / 50 20 30 10 Blairsville 73 60 82 62 / 60 40 40 10 Cartersville 83 64 87 65 / 50 20 30 10 Columbus 89 68 92 69 / 40 30 20 10 Gainesville 78 64 85 67 / 50 30 30 10 Macon 90 66 91 69 / 30 30 20 10 Rome 82 64 87 65 / 60 30 30 10 Peachtree City 86 65 88 66 / 40 20 30 10 Vidalia 93 69 92 71 / 20 30 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....SNELSON AVIATION...41
Hazardous weather outlook, May 22, 11:45 AM EDT, 2 hours 8 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 1145 AM EDT Fri May 22 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1145 AM EDT Fri May 22 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms, some strong, are likely though this evening, mainly over north Georgia. Lightning, small hail, brief heavy rain and gusty winds are possible with the stronger storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Thunderstorms are possible again Saturday through Thursday with the highest chances on Sunday and Monday. Some storms could be strong on Sunday and Monday with lightning, heavy rain and gusty winds possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, May 22, 9:41 AM EDT, 4 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
941 AM EDT Fri May 22 2020
GAZ001>003-221430-
Catoosa GA-Walker GA-Dade GA-
941 AM EDT Fri May 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR CATOOSA...WALKER AND DADE
COUNTIES UNTIL 1030 AM EDT...
At 940 AM EDT...a line of strong thunderstorms extended from west of
Cole City through southwest of Rising Fawn, moving east at 45 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Lafayette, Ringgold, Trenton, Fort Oglethorpe, Chickamauga, Lookout
Mountain, Blue Spring, Fairview, Linwood, Chattanooga Valley,
Hooker, Cloudland Canyon State Park, Cooper Heights, Rock Spring,
Rising Fawn, Noble, Lakeview, Wood Station, Indian Springs and
Graysville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3498 8560 3498 8504 3482 8512 3482 8513
3478 8514 3476 8515 3459 8543 3459 8553
TIME...MOT...LOC 1340Z 261DEG 41KT 3520 8566 3488 8579 3470 8594 3451
8625 3439 8658
HAIL...0.75IN
WIND...40MPHSpecial weather statement, May 22, 10:30 AM EDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1030 AM EDT Fri May 22 2020
GAZ002>005-011-012-019-221515-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Murray GA-
Floyd GA-
1030 AM EDT Fri May 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WHITFIELD...
CATOOSA...WALKER...WESTERN GORDON...MURRAY AND NORTHERN FLOYD
COUNTIES UNTIL 1115 AM EDT...
At 1028 AM EDT...a line of strong thunderstorms extend from near
Fort Oglethorpe through north of Menlo, moving east at 45 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dalton, Calhoun, Lafayette, Summerville, Chatsworth, Ringgold, Fort
Oglethorpe, Chickamauga, Trion, Varnell, Eton, Tunnel Hill, Cohutta,
Resaca, Lyerly, Menlo, Center Post, Crandall, Subligna and
Beaverdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8464 3471 8473 3442 8504 3428 8546
3463 8554 3473 8538 3499 8525
TIME...MOT...LOC 1428Z 269DEG 39KT 3513 8515 3471 8535 3444 8564 3428
8598
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 22, 11:15 AM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1115 AM EDT Fri May 22 2020
GAZ005>008-011>013-019>021-221600-
Chattooga GA-Gilmer GA-Union GA-Cherokee GA-Gordon GA-Bartow GA-
Pickens GA-Murray GA-Floyd GA-Fannin GA-
1115 AM EDT Fri May 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHATTOOGA...
GILMER...NORTHWESTERN UNION...NORTHWESTERN CHEROKEE...GORDON...
NORTHERN BARTOW...PICKENS...MURRAY...FLOYD AND FANNIN COUNTIES UNTIL
NOON EDT...
At 1113 AM EDT...a line of strong thunderstorms extended from Tennga
to Tilton, Armuchee and Lyerly, moving east at 45 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Cartersville, Calhoun, Chatsworth, Jasper, Ellijay, Blue Ridge,
Adairsville, Cave Spring, Eton, White, Kingston, East Ellijay,
Resaca, Plainville, Morganton, Talking Rock, Shannon, Cassville and
Fairmount.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8408 3438 8447 3411 8506 3408 8542
3436 8548 3443 8514 3462 8492 3474 8482
3499 8474
TIME...MOT...LOC 1513Z 265DEG 39KT 3503 8469 3479 8476 3440 8506 3426
8543 3417 8578
HAIL...0.75IN
WIND...40MPHSpecial weather statement, May 22, 12:00 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1200 PM EDT Fri May 22 2020
GAZ006>009-012>015-019>021-221630-
Gilmer GA-Dawson GA-Union GA-Towns GA-Cherokee GA-Gordon GA-
Bartow GA-Pickens GA-Floyd GA-Lumpkin GA-Fannin GA-
1200 PM EDT Fri May 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...WESTERN DAWSON...
UNION...WESTERN TOWNS...NORTHERN CHEROKEE...SOUTHEASTERN GORDON...
BARTOW...PICKENS...SOUTHEASTERN FLOYD...LUMPKIN AND EASTERN FANNIN
COUNTIES UNTIL 1230 PM EDT...
At 1157 AM EDT...a line of strong thunderstorms extend from near Ivy
Log to Cartecay, Cassville and Cave Spring, moving east at 55 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Canton, Cartersville, Jasper, Ellijay, Blue Ridge, Hiawassee,
Blairsville, Adairsville, Euharlee, Emerson, Ball Ground, Nelson,
Young Harris, White, Waleska, Kingston, East Ellijay, Morganton and
Talking Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3498 8367 3482 8377 3478 8383 3467 8387
3423 8442 3410 8483 3411 8521 3423 8523
3433 8502 3468 8451 3491 8430 3499 8427
TIME...MOT...LOC 1557Z 258DEG 49KT 3513 8409 3493 8414 3459 8441 3444
8463 3421 8493 3412 8527
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 22, 12:22 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1222 PM EDT Fri May 22 2020
GAZ014-021-022-033-221700-
Dawson GA-North Fulton GA-Cherokee GA-Forsyth GA-
1222 PM EDT Fri May 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON...NORTH FULTON...
SOUTHEASTERN CHEROKEE AND FORSYTH COUNTIES UNTIL 100 PM EDT...
At 1221 PM EDT...a strong thunderstorm was over Hickory Flat, or near
Canton...moving east at 25 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Canton, Cumming, Milton, Woodstock, Sugar Hill, Holly Springs, Free
Home, Buffington, Hickory Flat, Drew, Union Hill, Coal Mountain,
Hightower, Birmingham, Matt, Silver City, Holbrook, Lathemtown,
Ducktown and Lebanon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3420 8403 3419 8405 3418 8406 3417 8406
3415 8408 3414 8408 3413 8410 3409 8449
3423 8454 3440 8409
TIME...MOT...LOC 1621Z 256DEG 20KT 3419 8446
HAIL...0.75IN
WIND...50MPHLocal storm report, May 22, 1:27 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 PM EDT FRI MAY 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 1 N CUMMING 34.22N 84.14W
05/22/2020 E1.75 INCH FORSYTH GA TRAINED SPOTTER
A TRAINED SPOTTER REPORTED HAIL THE SIZE OF GOLF BALLS
1 MILE NORTH OF CUMMING.
&&
EVENT NUMBER FFC2000675
20The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 9:41 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 49 min |
| May 22, 10:30 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Murray, Walker, Whitfield | 45 min |
| May 22, 11:15 AM EDT | Special Weather Statement | FFC | Bartow, Fannin, Floyd, Gilmer, Gordon, Murray and 1 more | 45 min |
| May 22, 12:00 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Fannin, Gilmer, Lumpkin and 3 more | 30 min |
| May 22, 12:22 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 38 min |
| May 22, 12:38 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Hall | 52 min |
| May 22, 1:17 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall, Jackson | 43 min |
| May 22, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Jackson, Madison | 50 min |
| May 22, 3:00 PM EDT | Special Weather Statement | FFC | Elbert | 15 min |
| May 22, 3:16 PM EDT | Special Weather Statement | FFC | Elbert | 29 min |
| May 22, 4:04 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| May 22, 5:22 PM EDT | Special Weather Statement | FFC | Meriwether | 38 min |
| May 22, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 49 min |
| May 22, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 49 min |
| May 22, 5:43 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 47 min |
| May 22, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 52 min |
| May 22, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Pike, Spalding | 45 min |
| May 22, 6:19 PM EDT | Special Weather Statement | FFC | Crisp | 26 min |
| May 22, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Taylor | 23 min |
| May 22, 6:30 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 30 min |
| May 22, 6:33 PM EDT | Special Weather Statement | FFC | Spalding | 27 min |
| May 22, 6:42 PM EDT | Special Weather Statement | FFC | Telfair, Wilcox | 33 min |
| May 22, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 44 min |
| May 22, 6:51 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Wilcox | 24 min |
| May 22, 7:06 PM EDT | Special Weather Statement | FFC | Wilkinson | 39 min |
| May 22, 7:12 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| May 22, 7:20 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski, Telfair | 25 min |
| May 22, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston | 46 min |
| May 22, 7:43 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 32 min |
| May 22, 7:49 PM EDT | Special Weather Statement | FFC | Telfair | 26 min |
| May 22, 7:59 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.